# SDR IPXA11164807

- Difficulty date: February 16, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Ground Wire
- Condition: Shorted
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATB - INTERMITTENT NR1 ENG T/R INDICATION. NO EMERGENCY DECLARED. DEFERRED NR 1 T/R IAW MEL M447243 ASSIGNED.  REF WAN 1724228 T/S NR 1 ENG THRUST REVERSER, FOUND SHORTED WIRE TO GROUND AT WIRE NR 082007-18 BETWEEN D498866 PIN C AND D40306 PIN B.  REPAIRED IAW E4PM 20-53-21.  REACTIVATED NR 1 ENG IAW MEL 78-30-01. REVERSED DMP PROCEDURE.  THIS CLEARS M447243, PLACARD REMOVED 78-32-11-05.
